Previous |  Up |  Next


Title: The Darboux theorem on plane trajectories of two-parametric space motions (English)
Author: Karger, Adolf
Language: English
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 33
Issue: 6
Year: 1988
Pages: 417-442
Summary lang: English
Summary lang: Russian
Summary lang: Czech
Category: math
Summary: The paper contains the proof of the classification theorem for two-parametric space motions with at least 5 points with plane trajectories. The proof is based on [1] and on the cannonical form of a certain tensor of order 3. The second part of the paper deals with the problem of plane trajectories from the differential-geometrical point of view. Some applications are given. (English)
Keyword: two parametric space motions
Keyword: Darboux-theorem
Keyword: kinematics geometry
MSC: 53A17
idZBL: Zbl 0666.53004
idMR: MR0973238
DOI: 10.21136/AM.1988.104322
Date available: 2008-05-20T18:35:27Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] G. Koenigs: Leçons de Cinématique.Paris 1897, Note III by G. Darboux: Sur les mouvements algébriques.
Reference: [2] W. Blaschke: Kinematik und Quaternionen.Berlin 1960. Zbl 0098.34701, MR 0119471
Reference: [3] A. Karger: Two-parametric motions in $E_3$.Apl. mat. 32 (1987), 96-119. MR 0885757


Files Size Format View
AplMat_33-1988-6_1.pdf 3.159Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo